Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have imbalance. CT scan showed infarcts in brain, have high BP and am diabetic. Taking Oxparin and Nimodip

Hi sir, my father aged 61 had some balance problems(revealed as vertigo in report) two weeks ago and we admitted him to an hospital... CT scan revealed the following 1.chronic infarcts in white matter of fronto parietal regoins of both sides 2. Lacunar infarcts are visualized n whitematter of bilateral frontal regions-subacute infarcts 3. No evidence of intracranial hemorrhage .4. Rthmoid sinusitis and left maxillary sinusitis.. He has high BP and diabetic/...subsequently he was referred to neurologist who examined him and advisd Inj. Oxparin 0.3 ml S/c BD along with other drugs like telma for BP clopitob(aspirin) and T.PAN.. His ECG reports was normal. The 10 doses. of OXparin injection was given and IV fluids were recommended. He was admitted for 5 days and was then discharged. the following drugs wqere recommended T.Nimodip, T.Clopitob,, T Vertin , T Tonact, T strolin, T ammlong, T telma 40mg for 10 days... Now its been about 7 days of tablets and my father looks better and sometimes he still has that imbalance though he is able to walk .. Once he s back from a sleep for a longtime , or be in a vertical position for about 20 minutes or so he experiences imbalance... I just want to know was the diagnosis spot on? is there any other medications or tests that he needs to take...We want him to be normal as soon as possible as it s really painful to see such a busy man like him being confined within home...
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for posting query.
It is a case of ischemic stroke. The diagnosis and management are perfectly allright.
You need not do any investigation now
Consult with physician for further advices.
Wish you a speedy recovery.
Dr Sourav Ganguly
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor